# SDR SWIA200819407

- Difficulty date: March 27, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N728SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10192
- Aircraft time: 9,261 hours, 5,885 cycles
- System (JASC): 3170 · Automatic Data
- Part: Dcu
- Condition: Faulty
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6083 - RECEIVED A R REV WARNING MESSAGE ALONG WITH OTHER INDICATIONS ON CLIMB-OUT.  REPLACED NR 1 DCU IAW MM 31-31-01.  OPS CHECKS GOOD, P/N 822-1310-104, S/N 1MB3N.
